- -

Involutiveness of linear combinations of a quadratic or tripotent matrix and an arbitrary matrix

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Involutiveness of linear combinations of a quadratic or tripotent matrix and an arbitrary matrix

Show full item record

Liu, X.; Benítez López, J.; Zhang, M. (2016). Involutiveness of linear combinations of a quadratic or tripotent matrix and an arbitrary matrix. Bulletin of the Iranian Mathematical Society. 42(3):595-610. http://hdl.handle.net/10251/150652

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/150652

Files in this item

Item Metadata

Title: Involutiveness of linear combinations of a quadratic or tripotent matrix and an arbitrary matrix
Author: Liu, X. Benítez López, Julio Zhang, M.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this article, we characterize the involutiveness of the linear combination of the form a1A1 + a2A2 when a1, a2 are nonzero complex numbers, A1 is a quadratic or tripotent matrix, and A2 is arbitrary, under certain ...[+]
Subjects: Quadratic matrix , Involutive matrix , Linear combination
Copyrigths: Reserva de todos los derechos
Source:
Bulletin of the Iranian Mathematical Society. (issn: 1735-8515 )
Publisher:
Springer
Publisher version: http://bims.iranjournals.ir/
Thanks:
The authors gratefully thank two anonymous referees for their constructive comments and suggestions. These comments considerably improved the contents and presentation of this paper. The first and third author were supported ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record